# SDR AALA201703279006

- Difficulty date: March 25, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 28,373 hours, 9,879 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT JUMPSEAT FLASHLIGHT INOPERATIVE.  REPLACED AFT FORWARD FACING FLASHLIGHT BATTERY.
